# SDR SWIA201439057

- Difficulty date: July 29, 2014
- Submitted: August 13, 2014
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 29,199 hours, 17,457 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE UPPER TRANS COWL HAS CHAFING INSIDE COWL AT LATCH LOCATION.   REPAIRED IAW REO.  FUNCTIONAL TESTED GOOD.
